# SDR AALA202502249867

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 38,523 hours, 16,581 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT FUEL AND OIL TYPE SMELL IN FORWARD CABIN AND GALLEY. ACCOMPLISHED SOF JC 08L00021001. AIRCRAFT WAS INSPECTED AND SOURCE OF ODOR IS DUE TO POTABLE WATER SOURCE NEEDING TREATMENT. NO FURTHER FINDINGS.
